Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have Hashimotos, experiencing severe stingy itching, loss of balance, light headed, joint aches and muscles cramp. Suggest?

User rating for this question
Very Good
Answered by

Radiologist, Nuclear Medicine
Practicing since : 1991
Answered : 103 Questions
I have Hashimotos disease my tsh is 0.640. I am experiencing severe stingy itching, loss of balance, light headedness like I might pass out at any time, my arms & legs feel like there going to sleep, every joint in my body aches, my muscles feel like there going to pull and cramp up, I'm short of breath upon exertion I cant concentrate or remember things, my heart rate is low for me 50's & 60's usually in the 80s, my resting blood pressure is around 105/55 normally around 125/80. When when my BP drops I start having fluttering chest pains. I have considered going to the ER again (I went about 2 months ago) but last time they x-rayed my heart and did an EKG and said I was fine. But my chest pains are increasingly worse, on occasion.
Are theses symptoms caused by worsening Hashimotos, hypothyroid or something else. I also take trazodone 100 mg at night for sleep. it can have similar side effects
I also have neuropathy the neurologist says it is from my hypothyroid.
I am at a loss as of what to do. XXXXXXX XXXXX
Posted Mon, 14 Oct 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Manoranjan Chowhan 1 hour later
Brief Answer:
detailed below

Detailed Answer:
As you mentioned you have Hashimato's thyroiditis, in this the Thyroid fails to produce adequate thyroid hormone, that can cause whole range of symptoms as experienced by you.

Though Hypothyrodism also makes one vulnerable to experience hypercholesterolemia which in turn can raise propensity of atherosclerotic heart disease but the same can be ruled by your normal EKG & if necessary stress TMT test.

AS regards the rest of your problem all are caused by the Hashimato's disease so you should take replacement therapy after thorough lab tests that include the Thyroid function tests based on which the adequate replacement therapy can be prescribed by your treating physician.

You need not worry for this.

If you have any other concern please let me know I shall try to help you to address these concerns

with best wishes from
Dr Chowhan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor